# SDR DALA2022082905777

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2381002) DURING HCK AT QRO, WHILE PERFORMING APU COMPARTMENT INSPECTION PER WC 5300-2383, A WORN AREA WAS FOUND AFFECTING THE LOWER HORIZONTAL BEAM ANGLE AT APPROXIMATELY STA 1121 & RBL 20.6. MAINTENANCE REPAIRED DAMAGE PER ERA 601590-14.
